Boundary value problems for certain systems that are reducible to elliptic systems
Doklady Akademii Nauk, Tome 212 (1973) no. 5, pp. 1067-1070
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_5_a10,
author = {R. S. Saks},
title = {Boundary value problems for certain systems that are reducible to elliptic systems},
journal = {Doklady Akademii Nauk},
pages = {1067--1070},
year = {1973},
volume = {212},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_5_a10/}
}
R. S. Saks. Boundary value problems for certain systems that are reducible to elliptic systems. Doklady Akademii Nauk, Tome 212 (1973) no. 5, pp. 1067-1070. http://geodesic.mathdoc.fr/item/DAN_1973_212_5_a10/